I just stepped on the scale, and I wish I didn’t how disappointing in a short time I gained over 6 pounds like within a few days it seems I think it may be hormonal or a new medicine I was prescribed I am on the fence on whether or not to take it now if it’s going to cause weight gain. Gaining weight is a big issue to me and deal breaker when it comes to meds. I was losing weight and doing so good but not now not anymore, since having this set back of gaining weight in a short time. I am thinking of stopping the Lamictal if that’s what’s causing me to gain the weight in a few days or so. Its not healthy for me to keep gaining weight and not losing its very hard on my Body and no two reason is it causes other health problems which I wasn’t having when I lost weight so frustrated right now and don’t know what to do
Are there alternatives to Lamictal that you can speak to your doctor about?
Lamictal is considered weight neutral. Could it be water weight or something else?
Don’t you also take Depakote? That’s notorious for weight gain.
It could just be water weight I dont know
I did take Depakote not now anymore only going to take it when my mania creeps back
Make sure to weigh yourself first thing in the morning as weight fluctuates during the day.
Edit: Make first thing in the morning your baseline.
Lamictal is usually weight neutral @psychward101
I gain weight up to my period. Just putting that out there.
I do as well 3 to 4 pounds when I am on my period so its just ending today so maybe that could be the reason for some of the weight gain not all
Oh okay. I see, yea weight gain meds really do suck.
Isnt that like 3kgs? Thats hardly any weight difference in my opinion. I go up and down 3 to 5 kilos regularly. Like within a week sometimes. With making no med or diet or exercise changes. Some people just fluctuate in weight easily. Doesnt mean your going to keep gaining 3 kilos every couple days until theres a big weight difference.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.